Dhara, Basudeb; Sharma, R. K.
Right Sided Ideals and Multilinear Polynomials with Derivation on Prime Rings
Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , p. 243-257
MR 2542145
URL stable : http://www.numdam.org/item?id=RSMUP_2009__121__243_0

Bibliographie

[1] K. I. Beidar, Rings with generalized identities, Moscow Univ. Math. Bull., 33 (4) (1978), pp. 53-58. Zbl 0407.16002

[2] M. Bresïar, One-sided ideals and derivations of prime rings, Proc. Amer. Math. Soc., 122 (4) (1994), pp. 979-983. MR 1205483 | Zbl 0820.16032

[3] C. M. Chang, Power central values of derivations on multilinear polynomials, Taiwanese J. Math., 7 (2) (2003), pp. 329-338. MR 1978020 | Zbl 1058.16032

[4] C. L. Chuang, GPIs having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc., 103 (3) (1988), pp. 723-728. MR 947646 | Zbl 0656.16006

[5] C. L. Chuang - T. K. Lee, Rings with annihilator conditions on multilinear polynomials, Chinese J. Math., 24 (2) (1996), pp. 177-185. MR 1401645 | Zbl 0855.16029

[6] B. Felzenszwalb, On a result of Levitzki, Canad. Math. Bull., 21 (1978), pp. 241-242. MR 491793 | Zbl 0395.16029

[7] V. De Filippis - O. M. Di Vincenzo, Posner's second theorem, multilinear polynomials and vanishing derivations, J. Aust. Math. Soc., 76 (2004), pp. 357-368. MR 2053509 | Zbl 1059.16024

[8] V. K. Kharchenko, Differential identity of prime rings, Algebra and Logic., 17 (1978), pp. 155-168. MR 541758 | Zbl 0423.16011

[9] C. Lanski, An Engel condition with derivation, Proc. Amer. Math. Soc., 118 (3) (1993), pp. 731-734. MR 1132851 | Zbl 0821.16037

[10] C. Lanski, Differential identities, Lie ideals, and Posner's theorems, Pacific J. Math., 134 (2) (1988), pp. 275-297. MR 961236 | Zbl 0614.16028

[11] P. H. Lee - T. K. Lee, Derivations with engel conditions on multilinear polynomials, Proc. Amer. Math. Soc., 124 (9) (1996), pp. 2625-2629. MR 1327023 | Zbl 0859.16031

[12] T. K. Lee, Power reduction property for generalized identities of one sided ideals, Algebra Colloquium, 3 (1996), pp. 19-24. MR 1374157 | Zbl 0845.16017

[13] T. K. Lee, Left annihilators characterized by GPIs, Trans. Amer. Math. Soc., 347 (1995), pp. 3159-3165. MR 1286000 | Zbl 0845.16016

[14] T. K. Lee, Semiprime rings with differential identities, Bull. Inst. Math. Acad. Sinica, 20 (1) (1992), pp. 27-38. MR 1166215 | Zbl 0769.16017

[15] U. Leron, Nil and power central valued polynomials in rings, Trans. Amer. Math. Soc., 202 (1975), pp. 97-103. MR 354764 | Zbl 0297.16010

[16] W. S. Martindale Iii, Prime rings satisfying a generalized polynomial identity, J. Algebra, 12 (1969), pp. 576-584. MR 238897 | Zbl 0175.03102

[17] E. C. Posner, Derivation in prime rings, Proc. Amer. Math. Soc., 8 (1957), pp. 1093-1100. MR 95863 | Zbl 0082.03003